Mum died from ‘catastrophic’ bleed on brain caused by rare Covid vaccine side effect

Kim Lockwood, 34, was rushed into Rotherham Hospital, in South Yorkshire, eight days after receiving her Covid vaccine in March 2021, complaining of a terrible headache

Kim Lockwood complained of an excruciating headache eight days after her AstraZeneca jab in March 2021

A woman who was struck down with an excruciating headache days after getting her Covid vaccine died soon after from a “catastrophic” brain bleed caused by a rare side effect of the jab, an inquest heard.

Kim Lockwood, 34, was rushed into Rotherham Hospital, in South Yorkshire, eight days after receiving her Covid vaccine in March 2021 after complaining of a terrible headache.

The mum died soon after from bleeding on the brain that was induced by a rare side effect of the Covid jab, the BBC reports.

South Yorkshire Coroner Nicola Mundy said Mrs Lockwood had been “extremely unlucky”.

Mrs Lockwood had complained of being in so much pain “her head felt like it was going to explode”, according to husband Damian.

Her last words to her dad Wayne Merrill were that her headache was “actually killing her”.







Little was known about the link between the Covid-19 jab and VITT at the time of Mrs Lockwood’s death
(

Image:

BBC)

The coroner recorded the cause of death as Vaccine-Induced Thrombotic Thrombocytopenia (VITT) at Doncaster coroner’s court and returned a verdict of misadventure.

While little was known about the link between the Covid-19 jab and VITT at the time of Mrs Lockwood’s death, the coroner said “medical advances” meant the condition was better recognized since the initial vaccine rollout.

Thrombosis occurs when blood clots block your blood vessels.

In Mrs Lockwood’s case, the condition triggered bleeding in the brain which proved fatal.

This particular side effect was believed to be “extremely rare”, with Government figures suggesting there had been just 78 deaths and 437 cases of thromboembolic events.

These statistics were derived after 24.9 million first doses and 24.2 million second doses of the AstraZeneca jab had been administered.

Evidence states that the incidence of thromboembolic events seems higher in females as opposed to males.

But the Government adds that this was not seen across all age groups. The difference was also fairly small.

“The advice remains that the benefits of the vaccine outweigh the risks in the majority of people,” they concluded.

Anyone experiencing indicators of VITT four to 42 days after the jab was urged to get an “urgent medical evaluation”.

In Mrs Lockwood’s case, she also experienced blurred vision and vomiting, as well as a loss of ability to formulate full sentences.

The latter of these symptoms, which appeared the next day, prompted her to return to hospital, after leaving the A&E the day before because of a long wait.

The coroner said an MRI scan should have been arranged sooner for Kim but said this still wouldn’t have saved the patient’s life, due to the nature of the “sudden and catastrophic” bleeding.

Rotherham Hospital NHS Foundation Trust said more was now known about the link between the vaccine and VITT and lessons have been learned following Mrs Lockwood’s death.

Read More

Read More

.

Leave a Reply

Your email address will not be published.